EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-4010 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 59 months after a left total knee replacement procedure, the patient may require future revision procedure to address polyethylene wear.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: concomitant devices: serial number item number and full description (b)(6) 200-02-35 - three peg patella 35mm (b)(6) 02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t (b)(6) 02-020-11-0240 - truliant ps cem fem ps cem left sz 4 5(b)(6) 201-78-15 - holding pin mini sharp point 4 pk the device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.No operative notes were provided; therefore, a review of device usage and technique could not be performed.No information concerning patient conditions, co-morbidities, or other health or anatomical concerns was provided and it is therefore unknown if patient-related factors may have caused or contributed to the reported event.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
H6: corrected health effect - clinical code, health effect - impact code, type of investigation.The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.